VYVANSE AND ANXIETY

Viewing 0 reply threads
  • Author
    Posts
    • #186479
      anguscole41
      Participant

      So I’ve been taking Vyvanse for three years as of today,3 years ago today I was in a rough place,I needed a change in my life,I was lost,didn’t know what I wanted to do,lost my job,had to move back in with my parents,basically my life was a wreck,I’ve tried every ADHD medication on the market,there is one or two I’ve not tried,I had never tried Vyvanse until 3 years ago,I switched over from focalin which I had no success with,I had all of the aide effects with each medication I tried,though Vyvanse is totally different,when I first started it three years ago I had a few side effects though they went away after a while.i am currently taking 40mgs and have been for a year.i stepped down from 50mgs,I also suffer severe anxiety as well as panic,in the past three years its been muted so much so as I found God who has helped me get over those two things,though just recently my anxiety has come back,my body feels weak,I can’t concentrate as my focus is on the anxiety at hand,I just feel an lver all weakness in my body,could be due to a past injury or possibly could be due to my water intake,which I’ll say is very low,I have the hardest time drinking water,or possibly my diet,not to sure though,any suggestions would be helpful.thanks and have a blessed day.

Viewing 0 reply threads

You must be logged in to reply to this topic.